# SDR ASAA1159969

- Difficulty date: June 29, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 9,031 hours, 2,733 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10436
- Condition: Failed
- Location: Weather Radar
- Part time: 42,621 hours, 16,208 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WXR RADAR/PWS FAIL.  DUPLICATED DEFECT.  REPLACED WXR RECEIVER/TRANSMITTER REF MM 34 43 41, OPS CHECK NORMAL.
